# SDR AALA20070652

- Difficulty date: February 23, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5283W6032
- Part serial: 10276
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK IN COACH CABIN FAILED FUNCTIONAL TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK IN COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
